Empirical correlation operator and many-dimensional Hermite polynomials

Authors

  • V. I. Stepakhno

Abstract

The action of an empirical correlation operator on the subspaces of vector Hermite polynomials of a given order is studied. The principal part of this operator is selected.

Published

25.06.1993

Issue

Section

Short communications

How to Cite

Stepakhno, V. I. “Empirical Correlation Operator and Many-Dimensional Hermite Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 6, June 1993, pp. 871–875, https://umj.imath.kiev.ua/index.php/umj/article/view/5877.